Probabilistic Grammars and Languages

Kornai, András (2011) Probabilistic Grammars and Languages. Journal of Logic, Language, and Information, 20 (3). pp. 317-328.

[img] Text
mol10j.pdf - Published Version
Restricted to Registered users only

Download (131kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Gábor Recski
Date Deposited: 12 Dec 2012 08:41
Last Modified: 12 Dec 2012 08:41
URI: http://eprints.sztaki.hu/id/eprint/6853

Update Item Update Item